# SDR SIMA200935101

- Difficulty date: December 16, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 24,962 hours, 24,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14525175001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE BASE VISIT INSPECTION FOUND THE CARGO DOOR CUTOUT FORWARD SHEAR CLIP CORRODED AT THE LOWER CORNER.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED THE SHEAR CLIP IAW EO EM-53MR-1129.  THE CORROSION LEVEL WAS DETERMINED TO BE LEVEL 1, BUT CONSIDERED TO BE A REPORTABLE REPAIR.  THE AIRCRAFT WAS RETURNED TO SERVICE.
